# SDR FDEA202106141538

- Difficulty date: June 14, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 44,243 hours, 18,069 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: Lt Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENTRY DOOR SLIDE WOULD NOT ARM. AFTER OPENING  DOOR NOTICE PART OF SLIDE GIRT BAR HANGING FROM  BOTTOM OF DOOR.  UNABLE TO FULLING OPEN DOOR.  INSPECTED DOOR FOUND GIRT BAR LAYING ON FLOOR  DETACHED FROM SLIDE. SUSPECT DOOR WAS PARTIALLY  OPENED WITH SLIDE ARMED. VERIFIED SLIDE PRESSURE  AND DOOR ASSIST PRESSURE WERE STILL PRESENT AND NOT  DISCHARGED. RECONNECTED SLIDE GIRT BAR TO DOOR  MECHANISM IAW AMM 25-66-01-4 AND VERIFIED PROPER  ENGAGEMENT IAW AMM 52-11-25. DOOR/SLIDE OPS CKS  NORMAL. EXISTING GIRT BAR SERVICABLE PART NOT  CHANGED.   INSPECTED DOOR FOUND GIRT BAR LAYING ON FLOOR  DETACHED FROM SLIDE. SUSPECT DOOR WAS PARTIALLY  OPENED WITH SLIDE ARMED. VERIFIED SLIDE PRESSURE  AND DOOR ASSIST PRESSURE WERE STILL PRESENT AND NOT  DISCHARGED. RECONNECTED SLIDE GIRT BAR TO DOOR  MECHANISM IAW AMM 25-66-01-4 AND VERIFIED PROPER  ENGAGEMENT IAW AMM 52-11-25. DOOR/SLIDE OPS CHECKS  NORMAL. EXISTING GIRT BAR SERVICEABLE PART NOT  CHANGED.
